RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1991, Volume 320, Number 3, Pages 551–555 (Mi dan5829)  

This article is cited in 1 scientific paper (total in 1 paper)

The Cauchy problem in classes of resurgent functions

B. Yu. Sternin, V. E. Shatalov



English version:
Doklady Mathematics, 1992, 44:2, 496–500

Bibliographic databases:


Linking options:
  • http://mi.mathnet.ru/eng/dan5829

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. Yu. Sternin, V. E. Shatalov, “On the Cauchy problem for differential equations in spaces of resurgent functions”, Russian Acad. Sci. Izv. Math., 40:1 (1993), 67–94  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018